Doctor insights on:
Hydrocodone 15 Mg
Probably: hydrocodone comes mixed usually with Tylenol (acetaminophen) at 5mg, 7.5mg and 10mg. What dose is too much depends on how long you have been taking this med. I would certainly not start a patient at that dose. When you take this you should not drive or drink or operate machinery. If you find yourself nodding out, falling asleep or exhibiting a change in your behavior please seek help.
Hydrocodone or dihydrocodeinone is a semi-synthetic opioid derived from two naturally occurring opiates: Codeine or thebaine. It is an orally active narcotic analgesic and antitussive. It is available in tablet, capsule, and syrup form. It is used to treat moderate to severe pain or as an antitussive to treat cough. Hydrocodone affects pain by ...Read more
Yes: Any controlled substance, in this case a narcotic, also known as an opiate or more simply a pain med can become addictive and cause you to develop a tolerance and when not available cause a withdrawal. The best thing to do is only use pain meds when you have pain and try to use the least amount and pain meds that do not have narcotics, if possible.
If you're asking: Whether it's possible to take too much, the answer is a big yes. Always take medications as prescribed by your physician. Every medication has a potentially lethal dose. Hydrocodone is a narcotic which means it slows breathing and heart rate. Too much, especially if you mix it with alcohol, could slow both so much that you would die.
Withdrawal: Go see a physician to better answer this question. The causes tgat illicit end the use must first be addressed.
Fake? Who knows?!: Pill imprint m367 has been identified as acetaminophen/hydrocodone 325 mg / 10 mg. The fake pill can contain anything from sugar (not harmful) to very harmful and life-threatening substances. Do not buy from unregulated third world countries pharmacies. They say we are from canada but who knows?!
Stimulates receptors: There are chemicals in our body that are similar to all "opiates" and there are receptors in our brain that recognize the presence of these chemicals. When either natural "neurotransmitters" or drugs like hydrocodone are present these receptors cause a decreased awareness of the sensation of pain being sent by nerves which are present specifically to signal pain / injury.
Hard to say: Because this is often an "idiosyncratic" reaction to opioids - one with great individual variation, which may be genetic in nature. Opioids cause release of histamine in most people, but it is usually mild; however, in some it is more severe and causes itching, and even hives, flushing and GI problems. Oxycodone does this less, as do some of the synthetic drugs like fentanyl. Talk to your doctor.
It is not if used: Correctly and for the appropriate pain and at appropriate levels. It is a fairly "clean" medication to treat pain if used correctly and for short term. Over long term, the addiction potential is strong.
Opiates: Contact your local pharmacist for local prices.